MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DLC FLEX DRILL SHAFT; DRILLS (BITS, SLEEVES, GUIDES) : DRILL/DRIVER SHAFTS

DEPUY ORTHOPAEDICS INC US DLC FLEX DRILL SHAFT; DRILLS (BITS, SLEEVES, GUIDES) : DRILL/DRIVER SHAFTS
Model Number 2274-20-000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the drill shaft handle broke.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The investigation could not verify or draw any conclusions about the root cause of the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.

Brand Name
DLC FLEX DRILL SHAFT
Common Device Name
DRILLS (BITS, SLEEVES, GUIDES) : DRILL/DRIVER SHAFTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key15501220
Report Number1818910-2022-18964
Device Sequence Number15411899
Product Code HTW
UDI-Device Identifier10603295109105
UDI-Public10603295109105
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2274-20-000
Device Catalogue Number227420000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2022
Supplement Date Received by Manufacturer10/18/2022
Initial Report FDA Received Date09/29/2022
Supplement Report FDA Received Date10/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown